# SDR KCSA201806051138

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N262JM
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 94,239 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FUSLAGE SKIN AROUND BS 870,  STRINGERS 46 AND 47L.
